# SDR SCNA20220427043

- Difficulty date: January 20, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N829SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34414
- Aircraft time: 48,882 hours, 25,930 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR BRACKET ON DOOR 1L BROKEN. RESOLUTION: REMOVED BOLTS AND INSTALLED RIVETS ON GIRT BAR BRACKET REF SRM 51-40-02 INSPECTION COMPLETED THIS CLEARS GMM/MTI MDDR# 110363 RII ACCOMPLISHED BY 9905 R+R SLIDE REF AMM 25-66-01
